# SDR DALA2022072805211

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 15,199 hours, 7,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED FWD BAG BIN. STR 42R APROX 9.5" FORWARD OF FRAME STA 28. REMOVED CRACKED SECTION (491375). C/W HFEC SCAN OF STRINGER 42 AT CUTOUT PER STEP 6 OF PRI 600716-14 REV 1. NO CRACKS NOTED ( QC1440). OKAY TO TREAT AND PAINT (QC5111). APPLIED ALODINE, PRIMER AND TOPCOAT (471692). OKAY TO INSTALL REPAIR PARTS (QC 1440). FABRICATED REPAIR PARTS AND INSTALLED PARTS PER A321 SRM 53-21-13-300-018 ALSO, REF ER/A 600716-14 REV ORG. (LP# 2336588)
